# SDR ASAA2018012123223

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 20,526 hours, 6,699 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED GOOD BITE TEST OF LT PACK TEMP CONTROLLER PER FIM 21-62 TASK 801. NO HISTORY PAST 30 DAYS. LT PACK LIGHT EXTINGUISHED ON RECALL.
